IEEE - Institute of Electrical and Electronics Engineers, Inc. - A new theory of deadlock-free adaptive routing in wormhole networks

Author(s): J. Duato
Sponsor(s): IEEE Computer Society
Publisher: IEEE - Institute of Electrical and Electronics Engineers, Inc.
Publication Date: 1 December 1993
Volume: 4
Page Count: 12
Page(s): 1,320 - 1,331
ISSN (Paper): 1045-9219
DOI: 10.1109/71.250114
Regular:

The theoretical background for the design of deadlock-free adaptive routing algorithms for wormhole networks is developed. The author proposes some basic definitions and two theorems. These create... View More

Advertisement